# SDR AALA20160320004

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 45,915 hours, 14,579 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Loose
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CRUISE, FLIGHT CREW O2 PRESS GRADUALLY DECREASED.  PRESS WAS AT 40 ON LANDING.  ACCOMPLISHED AMM TASK 35-11-00-206-023 & FOUND A LOOSE LINE BEHIND OBSERVERS MASK STORAGE BOX.  TIGHTENED LINE & ACCOMPLISHED AMM TASK 12-15-08-603-001 LEAK CHECK WITH NO LEAKS NOTED.
